MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOS CON SZ C STD 60MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ARCOS CON SZ C STD 60MM; PROSTHESIS, HIP
Catalog Number 11-301303
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Radiolucent Lines (4848)
Date of Event 04/30/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).H10: arcos 15x150mm spl tpr dist.Item: 11-300815.Lot: 65750703.G7 osseoti multihole 58mm g.Item: 110010267.Lot: 7196540.G7 hi-wall e1 liner 36mm g.Item: 010000937.Lot: 7210981.G7 screw 6.5mm x 30mm.Item: 010000999.Lot: 7389732.Delta ceramic fem hd 36/-3mm.Item: 650-0660.Lot: 3095592.G2: foreign: australia.The product was requested but was not returned by the hospital and will therefore not be sent to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a hip revision approximately three years post-implantation due to pain and radiolucency of component.It was confirmed that no further information could be provided.

Brand Name
ARCOS CON SZ C STD 60MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25230147
Report Number0001825034-2026-01352
Device Sequence Number16024793
Product Code KWA
UDI-Device Identifier00880304474130
UDI-Public(01)00880304474130(17)330110(10)65710916
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K090757
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number11-301303
Device Lot Number65710916
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown